sexologist-icon
Not getting Periods
I had an unprotected sex with my bf last month and had an I pill. After that I had my period twice that that month with a gap of 10 days. The second period happend on 21sept. Today its 21st again and I have not had my periods which should have happend by 17th or 18th. Does pill affect this cycle?
26 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. Taking the ipill can be associated with unscheduled bleeding. Other symptoms include nausea and abdominal cramps. If you have been having unprotected intercourse you are at risk of several sexually transmitted infections which can also be associated with irregular bleeding. It's best if you see your gynaecologist to get this sorted out. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.